# SDR AALA20170706010

- Difficulty date: July 6, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 96,318 hours, 15,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FUSELAGE SKIN LAP SEAM AT THE 5:00 POSITION BEHIND THE RIGHT MAIN LANDING GEAR WHEEL WELL, FUSELAGE STATION 1197+44 TO 1197+70, STRINGER 36R.  REPAIRED PER SRM 53-00-01-2R-12.
